# SDR 03083673

- Difficulty date: March 24, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N673BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE AFT CABIN EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL SECURED A CONNECTOR FOR THE AFT EMERGENCY FLOOR TRACK LIGHTING.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
